# SDR UPS02438209

- Difficulty date: April 22, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D - BS 990 S-7L AND S-8L STRINGER END SPLICE SUSPECT CRACKED.  HFEC INSPECTION CUTOUT AS PER NTM PART 6 51-00-00 FIG 4.  BS 970 - 990 S-7L AND S-8L STRINGER REPAIRED IAW SRM 53-10-03 FIG 4 AT TWO LOCATIONS.
